# SDR IPXA13M79456

- Difficulty date: July 10, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 61,309 hours, 8,635 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT NLG TRUNNION FITTING CRACKED AS SHOWN IN SRM 53-10-14,  REPAIR 2, FIG. 201.  REPAIRED NLG LT TRUNNION FITTING IAW SRM 53-10-14, REPAIR 2, FIG 202.
